MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TACROLIMUS (TACR); ENZYME IMMUNOASSAY, TACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TACROLIMUS (TACR); ENZYME IMMUNOASSAY, TACROLIMUS
Model Number N/A
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Discordant elevated tacrolimus (tacr) results were obtained on samples from two patients on an atellica ch 930 instrument (s/n(b)(6)).The initial results were reported to the physician(s), who questioned the results.The samples were repeated on the same atellica ch 930 instrument.The repeat results were lower than the initial results.Corrected report(s) were issued.The patients were both organ transplant recipients.There are no known reports adverse health consequences due to the discordant elevated tacrolimus (tacr) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report an above assay range result for tacrolimus (tacr) on a patient sample when processed on an atellica ch 930 instrument (s/n (b(6)) with repeat (diluted) results lower and within the assay range.Siemens has reviewed the instrument data and service documentation.The quality control (qc) and calibration were within customer limits at the time of the event.Service was dispatched and the saline manifold value along with the dilution probe arm was replaced.The qc and calibration were out of limits after that service event so service returned and replaced the sample and dilution mixers.The qc and calibration came within published limits after this service event.The issue was resolved with routine maintenance and part replacement.Replacement of the parts are considered normal troubleshooting or maintenance for issues of this nature; therefore return of the parts is not warranted.The cause of the issue was with the function of the sample aspiration, dilution and delivery system.Exact identification of the specific part is not possible with the available data however the issue was resolved with routine maintenance.The interpretation of results section of the instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." the instrument is performing within specifications.No further evaluation of the device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2023-00275 on december 14, 2023.December 14, 2023 correction: this a correction to section h6 of the initial mdr.The initial mdr had the incorrect code for the medical device problem section.The correct code is 2457.Section h6 has been updated with the information.This is a correction to section h10 of the initial mdr.Section be h10 stated ¿ a united states (us) customer contacted a siemens customer care center to report an above assay range result for tacrolimus (tacr) on a patient sample when processed on an atellica ch 930 instrument (s/n (b)(6) ) with repeat (diluted) results lower and within the assay range.¿ the correct statement is ¿a united states (us) customer contacted a siemens customer care center to report discordant elevated tacrolimus (tacr) results were obtained on samples from two patients on an atellica ch 930 instrument (s/n (b)(6) ).¿.

Brand Name
ATELLICA CH TACROLIMUS (TACR)
Common Device Name
ENZYME IMMUNOASSAY, TACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key18325509
Report Number2517506-2023-00275
Device Sequence Number7359023
Product Code MLM
UDI-Device Identifier00630414238340
UDI-Public00630414238340
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberN/A
Device Catalogue Number11097542
Device Lot Number130218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale